# SDR A6WA200540196

- Difficulty date: June 13, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE INTERCOSTAL AT FS 484, LBL 36 IS CRACKED IN RADIUS APPROX .20 INCH LONG.  REPAIRED LEFT SIDE INTERCOSTAL AT FS 484 LBL 36 IAW BOMBARDIER REO 601R-53-41-059 REV A AND BRAS STANDARD REPAIR 601R-53-0030.  (M)
